Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
142 Doctors are Online

Pain on urinating, bleeding, back and abdominal pain. Taking antibiotics. Treatment?

My question is would i have to go to the dr to get check out i been having alot of pain when i urine and wiped light spot of blood so i started taking antibiotics called amoxicilina with a tea that took it away for few days then it came back today again with the same pain and back pain and abdomen pain what do you think its wrong i dont have any insurance thats why i havent been seen by a doctor should i take this pills again with the teas and cranberry juice
Asked On : Tue, 16 Oct 2012
Answers:  1 Views:  27
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
So you should do
1. Urine for R/E, M/E
2. Urine for culture sensitivity.
Urine R/E, M/E will confirm the diagnosis.
Culture Sensitivity will help in choosing the proper antibiotic.
(not all anti biotic works on all bacteria, there may be resistance to particular anti biotic)
so you should consult a doctor.
Answered: Tue, 16 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor